BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 4 >

Please use this identifier to cite or link to this item:

Title: New Upper Bound for the Edge Folkman Number Fe(3,5;13)
Authors: Kolev, Nikolay
Keywords: Folkman Graph
Folkman Number
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 4, (2008), 783p-790p
Abstract: For a given graph G let V(G) and E(G) denote the vertex and the edge set of G respevtively. The symbol G e → (a1, …, ar) means that in every r-coloring of E(G) there exists a monochromatic ai-clique of color i for some i ∈ {1,…,r}. The edge Folkman numbers are defined by the equality Fe(a1, …, ar; q) = min{|V(G)| : G e → (a1, …, ar; q) and cl(G) < q}. In this paper we prove a new upper bound on the edge Folkman number Fe(3,5;13), namely Fe(3,5;13) ≤ 21. This improves the bound Fe(3,5;13) ≤ 24, proved by Kolev and Nenov.
Description: 2000 Mathematics Subject Classification: 05C55.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 4

Files in This Item:

File Description SizeFormat
2008-783-790.pdf420.15 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License